# SDR HALA2018121000639

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 1,618 hours, 314 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Bleed Syste
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AIR ENG 1 BLEED FAULT DURING CLIMB OUT. ECAM ACTIONS ACCOMPLISHED. MX ADVISED TO RESET SYSTEM, OPS OK TO CONT.// NO ECAM MSG DISPLAYED ON ARRIVAL, OK TO CONTINUE.
